# SDR ASAA0570032

- Difficulty date: July 18, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A75021
- Condition: Corroded
- Location: Fs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION ON LEFT FLOOR TO SIDEWALL SUPPORT AT BS 727-847.  REPAIRED IAW SRM 53-00-53.  (M)
